Print Page | Close Window

Fading Skin?!?

Printed From: Black Hair Media Forum
Category: Skin Care
Forum Name: Sensitive Skin
Forum Description: Discussions on Sensitive Skin
URL: http://Forum.BlackHairMedia.com/forum_posts.asp?TID=334829
Printed Date: Sep 25 2018 at 2:44pm


Topic: Fading Skin?!?
Posted By: punkindae23
Subject: Fading Skin?!?
Date Posted: Mar 07 2012 at 11:24pm
Ok today I was putting on some makeup and I noticed that the area between my eyebrows is a shade lighter than the rest of my skin, I have dark skin and this part is somewhat light. I have been using proactiv occasionally and have not noticed any side affects to my skin. The past 2 days I used the proactiv and here this spot shows up on my face. I don't know what to do about it, it looks crazy, and my makeup doesn't even cover it up, what can I use? Or why is my skin turning lighter only in this certain area of my face? Help!!!!



Replies:
Posted By: laddie
Date Posted: Mar 12 2012 at 10:55pm
Proactiv is extremely drying and it contains a Benzyl Perozide (BP). BP can lightened the skin. I would stop using the Proactiv. Vitamin E oil not only heals skin, it also re-darkens. I think the cessation of Proactiv alone will help that area to regain it's color.

-------------
"A wise girl kisses but doesn't love, listens but doesn't believe, and leaves before she is left."
— Marilyn Monroe


Posted By: peterwood4321
Date Posted: Dec 29 2012 at 6:24am
Laser technology is very popular today for skin beauty.  It is safe, effective and painless. astha's beauty clinic provide youFading Skinl Treatment to bring you beautiful skin.
  


Posted By: LolaPowell
Date Posted: Oct 03 2016 at 1:13am
Hey. I'll advise you to seek medical help, as u don't know if that could be a side effect of the product you used. In that case this could be a concern.



Print Page | Close Window